# SDR USAA2014070700004

- Difficulty date: July 1, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 64,779 hours, 43,174 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22C WHITE SEAT MOUNTED LIGHT INOPERATIVE.  RECONNECTED WIRE TO SEAT 22F EMER SEAT LIGHT IAW WDM 33-51-11.  LIGHT OPERATIONS CHECKED GOOD.
